On the global well-posedness for the axisymmetric Euler equations

Hammadi Abidi, Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with the global well-posedness of the 3D axisymmetric Euler equations for initial data lying in critical Besov spaces B1+3/p p,1. In this case the BKM criterion is not known to be valid and to circumvent this difficulty we use a new decomposition of the vorticity.

Original languageEnglish (US)
Pages (from-to)15-41
Number of pages27
JournalMathematische Annalen
Volume347
Issue number1
DOIs
StatePublished - Feb 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the global well-posedness for the axisymmetric Euler equations'. Together they form a unique fingerprint.

Cite this